Format

Send to

Choose Destination
J Perinatol. 2003 Jan;23(1):79-81.

Neonatal tuberculosis associated with shock, disseminated intravascular coagulation, hemophagocytic syndrome, and hypercalcemia: a case report.

Author information

1
Department of Pediatrics, Division of Neonatology, Faculty of Medicine, Ramathibodi Hospital, Mahidol University, Bangkok, Thailand.

Abstract

We report on a female infant with disseminated tuberculosis who presented with clinical sepsis and disseminated intravascular coagulation starting at 14 days of age. Parenteral ofloxacin combined with streptomycin were used because the enteral route was not possible and intravenous isoniazid and rifampicin were not available. Rare complications including infection-associated hemophagocytic syndrome, hypercalcemia, and adrenal insufficiency were detected and successfully managed.

PMID:
12556935
DOI:
10.1038/sj.jp.7210848
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Nature Publishing Group
Loading ...
Support Center